Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Computer related team names

Premium Questions

Dr. Rakhi Tayal MD

Yes, my name is XXXXXXX 54 years old Graphics designer who spends 8-10 hour a day staring closely at computer... been tested with MRI , Head Scan and cocaine eye drops, told that I have either myasthenia ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Raju A.T MD

of my computer, and especially if I have a headset on. Could my computer be making me cough? and Why? I want to add chest pressure to the symptoms related with the cough when sitting in front of the... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Jonas Sundarakumar MD

his childhood and highly addictive to computer games. He is also too much stubborn. He prefers to stay ... for counseling or any treatment. He spends lot of money in purchasing expensive things related to... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.      Ashish Mittal MD

nowadays i am struggling to remeber the numbers and names. what may be the reasons ? I even forget the name of the places if i dont recall them for some period say 2-3 months. ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr.  Shoaib Khan MD

What is the cyanide pill that the guy in court took so he wouldn't have to go to prison View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Public Forum Discussions

null MD

Are there any unusual computer related injuries, excluding hand pains from keyboards and back pains? ... View answer

Answered by : null (null)
null MD

Do people who have severe eye injuries use Occupational Therapy? View answer

Answered by : null (null)
Dr. Divya Kuttikrishnan MD

Once, after i had the flu, i stll fely weak a long time after. I went to the doctor who said i had something with a really long name. When i asked what that meant, he laughed and said it means ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)
Dr. Gurudatta H K MD

got the diagnosis there. Do you know what it is a Computer related Injury (CRI)? This is the exact ... opened up with this condition called Computer related Injuries.The CRI research was on for... View answer

Answered by : Dr. Gurudatta H K ( Naturopathy & Yoga Specialist)
Dr. HASSAN SANOOJ U V MD

I ve read a lot on eyelid palpitation stuff but the thing is in my case it s my eyebags that s palpitating. its my right eye. my work requires me to be in front of the computer all the time and i ve had ... View answer

Answered by : Dr. HASSAN SANOOJ U V ( Ophthalmologist)

Mobile Questions and Answers

Dr. Anshul Varshney MD

Dear Friend. Please mention the name of the Tablet and also your complains.

Dr.  T Chandrakant MD

This sort of a problem occur due to ophthalmic problems, please consult an Eye Specialist.

Dr.  Aarti Abraham MD

Please stop abusing the site. You have paid nothing for the free mobile queries. What is your exact health issue ?